Results 1-2 of 2 (Search time: 0.002 seconds).
|NO||Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)|
|1||Attainability by simply connected domains of optimal bounds for the polarization tensor|
Ammari, H; Capdeboscq, Y; Kang, H; Kim, E; Lim, Mikyoungresearcher, EUROPEAN JOURNAL OF APPLIED MATHEMATICS, v.17, pp.201 - 219, 2006-04
|2||Reconstruction of closely spaced small inclusions|
Ammari, H; Kang, HB; Kim, E; Lim, Mikyoungresearcher, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.42, no.6, pp.2408 - 2428, 2005